# SDR UALA2013042202751

- Difficulty date: April 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,041 hours, 24,466 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Condition: Malfunctioned
- Location: Mlg Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE STICKS WHEN TRYING TO DROP GEAR, PERFORMED SEVERAL ATTEMPTS REQUIRED.  REPLACED LANDING GEAR CONTROL LEVER MODULE PER MM.
